# SDR AT0500036

- Difficulty date: September 30, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 473465MOD01
- Part serial: 0941
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(ENG L FIRE) LEVEL 3 INDICATION IN CRUISE FLIGHT. RAN QRH, PULLED T-HANDLE, EXPENDED FIRE BOTTLE 1 AND 2.      REMOVED AND REPLACED NR 1 ENGINE FIRE DETECTOR CONTROL UNIT, REF 26-11, RAN ENGINE, PERFORMED FIRE TEST AND FAULT TEST, CHECKS GOOD, SEE 749178-3 AND 749178-2.
